# SDR QMLA2014040814033

- Difficulty date: April 8, 2014
- Submitted: April 10, 2014
- Operation: Air carrier
- Aircraft: N365CH
- Make and model: Bolkms BK117B1
- Aircraft serial: 7169
- Aircraft time: 11,927 hours, 38,664 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 1172213201
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE MECHANIC REPORTED FINDING AN AIRFRAME BRACKET CRACKED UNDER THE NR 1 FUEL PUMP ASSEMBLY ON THE MAIN TRANSMISSION DECK.  THIS ACFT REMAINS OUT OF SERVICE AT THE TIME OF THIS SUBMISSION PENDING THE REPAIR.
